Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 195, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 3, 2011, 9:04 PM CDT for Edwards County, Pawnee County, Kansas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2011, 9:04 PM CDT (02:04 UTC)
- Expired
- Aug 3, 2011, 9:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 70 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 9:38 PM CDT | HAIL 0.75 | Larned, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
947 WUUS53 KDDC 040204 SVRDDC KSC047-145-040245- /O.NEW.KDDC.SV.W.0195.110804T0204Z-110804T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 904 PM CDT WED AUG 3 2011 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS... PAWNEE COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 945 PM CDT * AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF LEWIS...AND MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... LEWIS... GARFIELD... ZOOK... ROZEL... FRIZELL... MAINLY RURAL AREAS OF NORTHERN EDWARDS AND PAWNEE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3834 9957 3824 9892 3791 9913 3798 9956 TIME...MOT...LOC 0204Z 203DEG 13KT 3802 9931 WIND...HAIL 60MPH 0.75IN $$ RUSSELL
1 follow-up statement
849 WWUS53 KDDC 040242 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 942 PM CDT WED AUG 3 2011 KSC047-145-040251- /O.EXP.KDDC.SV.W.0195.000000T0000Z-110804T0245Z/ PAWNEE KS-EDWARDS KS- 942 PM CDT WED AUG 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN EDWARDS AND PAWNEE COUNTIES WILL EXPIRE AT 945 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL EXPECTED WITH THIS THUNDERSTORM...ESPECIALLY ACROSS EASTERN PAWNEE COUNTY FROM LARNED TO PAWNEE ROCK. LAT...LON 3834 9957 3824 9892 3791 9913 3798 9956 TIME...MOT...LOC 0241Z 203DEG 13KT 3814 9924 $$ RUSSELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:46 PM CDT, 5 hours 18 minutes earlier.
Area forecast discussion, Aug 3, 3:46 PM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 346 PM CDT WED AUG 3 2011 .DISCUSSION... DAYS 1-2... AN MESOSCALE CONVECTIVE VORTICITY CENTER WAS LOCATED FROM WESTERN KANSAS INTO NEBRASKA THIS AFTERNOON. TEMPERATURES WERE MUCH COOLER IN THE UPPER 70S T0 80S UNDER THE CLOUD SHIELD BUT NEAR 100 ACROSS SOUTH CENTRAL KANSAS WHERE IT WAS SUNNY. DEWPOINTS WERE FAIRLY HIGH ACROSS SOUTH CENTRAL KANSAS INTO EASTERN COLORADO AS IS OFTEN THE CASE IN SUMMER TO THE NORTH OF A STALLED OUT FRONTAL BOUNDARY. SURFACE BASED THUNDERSTORMS WERE DEVELOPING EARLY THIS AFTERNOON NEAR A WEAK CONVERGENCE BOUNDARY IN SOUTHEASTERN COLORADO. THE STEERING FLOW IS TO THE EAST-NORTHEAST, SO THIS ACTIVITY COULD VENTURE INTO WESTERN KANSAS LATER THIS AFTERNOON. FURTHER EAST, THE GRADIENT IN CLOUD COVER FROM EAST OF LIBERAL TO EAST OF DODGE CITY TO SALINA HAS PROMOTED FRONTOGENESIS. WITH WEAK CAPPING, RICH MOISTURE AND LOW-LEVEL CONVERGENCE, THUNDERSTORMS SHOULD DEVELOP AND SLOWLY PROPAGATE EASTWARD. THE VERTICAL WIND SHEAR PROFILE MAY BE SUFFICIENT FOR STORM ORGANIZATION INTO CLUSTERS INSTEAD OF SMALL SINGLE CELLS. HAIL UP TO QUARTER SIZE AND DAMAGING WIND GUSTS ARE POSSIBLE WITH THE STRONGEST STORMS. AFTER THESE STORMS DIE OFF LATER IN THE EVENING, ADDITIONAL STORMS MAY DEVELOP IN CENTRAL KANSAS IN A WARM ADVECTION PATTERN WITH THE ONSET OF A WEAK, NOCTURNAL LOW- LEVEL JET. BY THURSDAY, AN OUTFLOW BOUNDARY SHOULD BE SITUATED FROM NORTHERN OKLAHOMA INTO EXTREME SOUTHERN KANSAS. LOW-LEVEL MOISTURE WILL STILL BE "POOLING" WITH UPSLOPE FLOW TO THE NORTH OF THE FRONT. SOUTHWEST KANSAS STILL BE ALONG THE SOUTHERN EDGE OF THE WESTERLIES AND THIS IS A PRIME LOCATION FOR STORM CLUSTERS TO DEVELOP. HOWEVER, IN THIS PATTERN, THE TIMING AND LOCATION OF SUCH CLUSTERS IS NOT EASY TO PREDICT WITH HIGH ACCURACY. TEMPERATURES WILL PROBABLY NOT REACH 100F EXCEPT PERHAPS IN SOUTH CENTRAL KANSAS CLOSER TO THE FRONT. ON FRIDAY, THE UPPER-LEVEL JET WILL CONTINUE TO SAG SOUTHWARD, WITH SOUTHWEST KANSAS IN THE RIGHT ENTRANCE REGION OF THE JET. THIS FEATURES, ALONG WITH CONTINUED UPSLOPE FLOW AND "POOLING" OF MOISTURE ON THE COOL SIDE OF THE FRONT, WILL LEAD TO CONTINUED AREAS OF THUNDERSTORMS. AGAIN, THE EXACT PLACEMENT OF THESE STORM CLUSTERS CANNOT BE KNOWN WITH MUCH ACCURACY. TEMPERATURES SHOULD CONTINUE TO BE A LITTLE COOLER AND LESS THAN 100F IN MOST PLACES DUE TO THE UPSLOPE FLOW AND HIGHER DEWPOINTS. DAYS 3-7... AT THIS TIME, IF THE MEDIUM AND LONG RANGE MODELS ARE TO BE BELIEVED, WE MAY HAVE THUNDERSTORMS EACH AND EVERY AFTERNOON AND EVENING PERIOD OF THE DAYS 3 THROUGH 7 PERIOD. EVERY MODEL HAS SHOWERS AND THUNDERSTORMS ACROSS SOME PART OF OUR CWA EACH AFTERNOON AND EVENING. SO, LOW POPS WILL CONTINUE FOR EACH 18Z-03Z PERIOD, SATURDAY THROUGH MONDAY, MAINLY IN OUR NORTH AND EAST SECTIONS. THERE WILL BE A COLD FRONT MARCHING SOUTH DURING THE NIGHT, AND THEN A WARM FRONT ADVANCING BACK TO THE NORTH EACH AFTERNOON. THIS WILL RESULT IN A STALLING FRONT IN THE I-70 CORRIDOR AREA DURING THE LATE DAY AND EVENING HOURS. HOW MUCH RAINFALL WE WILL GET IS STILL UP FOR DEBATE, BUT WILL FAVOR LOWER AMOUNTS AT THIS TIME AND LET LATER SHIFTS ADJUST UPWARD IF WARRANTED. DECIDED TO KNOCK PRECIP CHANCES DOWN MONDAY AND TUESDAY, AS THE ECMWF MODEL IS QUITE SKITTISH ON MEASURABLE PRECIPITATION DURING THOSE TWO DAYS. THE GFS, HOWEVER, IS STILL DEPICTING PRECIP CHANCES FOR OUR EASTERN CWA MON AND TUES. BOTH MODELS ARE COMING TOGETHER IN BRINGING A SHORT WAVE THROUGH THE NORTHWEST FLOW AND INTO OUR SOUTHWEST KANSAS AREA WEDNESDAY AND THURSDAY, WHICH MAY BRING ANOTHER CHANCE OF THUNDERSTORMS TO THIS REGION. DID NOT CHANGE THE TEMPERATURE FORECASTS THROUGH DAY 6. THE GOING GRIDS SEEM QUITE IN LINE WITH SURROUNDING ISC GRIDS, AND IN FAIR AGREEMENT WITH NEW MODEL GUIDANCE. THE ECMWF MODEL WOULD SUGGEST EVEN COOLER TEMPS (BY 2 TO 8 DEGREES) ON TUESDAY THAN WE HAD GOING, BUT ONLY LOWERED TEMPS BY 2 DEGREES FOR NOW, FOR CONTINUITY'S SAKE. WENT WITH NEAR NORMAL MAX/MINS FOR WEDNESDAY, ALONG WITH THE AFTERNOON STORM CHANCES. && .AVIATION... EXPECT MOSTLY VFR CONDITIONS THROUGH THE 24 HOUR TAF PERIOD. HIGH BASED CIRRUS CLOUDS IN THE 20 TO 25-THOUSAND FT RANGE ARE OVER ALL TAF SITES AT 19Z, WITH SOME CLEARING SHOWING ON SATELLITE SOUTHEAST OF A LINE FROM GBD TO 35 NM SOUTH OF DDC. AS THE CLOUDS CONTINUE TO ERODE FROM THE EAST, THERE WILL BE A CHANCE FOR THUNDERSTORMS NEAR THE DDC AND HYS TAF SITES, AFTER 22-23Z. IF A THUNDERSTORM ACTUALLY APPROACHES A TAF SITE, MVFR CIGS CAN BE EXPECTED WITH THE CONVECTION. THE CHANCES OF THUNDERSTORMS WILL DECREASE AFTER SUNDOWN, OR AFTER 02Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 70 97 70 96 / 30 40 30 40 GCK 68 94 69 95 / 20 30 30 30 EHA 68 95 69 99 / 20 20 30 20 LBL 70 96 71 99 / 20 30 30 30 HYS 70 92 69 91 / 50 40 40 40 P28 75 101 75 101 / 30 40 30 40 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN24/12/12
Hazardous weather outlook, Aug 3, 4:51 AM CDT, 16 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 451 AM CDT WED AUG 3 2011 KSZ030-031-043>046-061>066-074>079-084>087-041000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON- STEVENS-SEWARD-MEADE- 451 AM CDT WED AUG 3 2011 /351 AM MDT WED AUG 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT EARLY MORNING SHOWERS AND THUNDERSTORMS WILL BRIEFLY TAPER OFF AFTER 10 AM. A FEW OF THESE STORMS EARLY THIS MORNING WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND PERIODS OF HEAVY RAINFALL. SHOWERS AND THUNDERSTORM WILL THEN BEGIN TO INCREASE IN AREAL COVERAGE BY MID AFTERNOON AND CONTINUE ACROSS MUCH OF THE AREA THROUGH THE OVERNIGHT HOURS. ONCE AGAIN THE MAIN HAZARD LATE TODAY AND OVERNIGHT WILL BE WIND GUSTS UP TO 50 MPH AND PERIODS OF VERY HEAVY RAINFALL. NORTH OF HIGHWAY 156 LATE TODAY AND EARLY TONIGHT VERY HEAVY RAINFALL MAY PRODUCE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL THEN BE A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS OVER PORTIONS OF SOUTHWEST KANSAS THURSDAY THROUGH SUNDAY. STRONG DOWNBURST WINDS ALONG WITH BRIEF PERIOD OF HEAVY RAIN WILL BE THE PRIMARY HAZARD FROM THUNDERSTORMS...ESPECIALLY ON THURSDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ080-081-088>090-041000- KIOWA-PRATT-CLARK-COMANCHE-BARBER- 451 AM CDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT EARLY MORNING SHOWERS AND THUNDERSTORMS WILL BRIEFLY TAPER OFF AFTER 10 AM. A FEW OF THESE STORMS EARLY THIS MORNING WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND PERIODS OF HEAVY RAINFALL. SHOWERS AND THUNDERSTORM WILL THEN BEGIN TO INCREASE IN AREAL COVERAGE BY MID AFTERNOON AND CONTINUE ACROSS MUCH OF THE AREA THROUGH THE OVERNIGHT HOURS. ONCE AGAIN THE MAIN HAZARD LATE TODAY AND OVERNIGHT WILL BE WIND GUSTS UP TO 50 MPH AND PERIODS OF VERY HEAVY RAINFALL. NORTH OF HIGHWAY 156 LATE TODAY AND EARLY TONIGHT VERY HEAVY RAINFALL MAY PRODUCE PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. ACROSS SOUTH CENTRAL KANSAS THE TEMPERATURES ARE ONCE AGAIN EXPECTED TO CLIMB TO AROUND 101 DEGREES BY LATE DAY. THE COMBINATION OF THESE TEMPERATURES ALONG WITH MORE HUMID AIR IN PLACE WILL GIVEN RISE TO HEAT INDEX VALUES THAT WILL APPROACH 105 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL THEN BE A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS OVER PORTIONS OF SOUTHWEST KANSAS THURSDAY THROUGH SUNDAY. STRONG DOWNBURST WINDS ALONG WITH BRIEF PERIOD OF HEAVY RAIN WILL BE THE PRIMARY HAZARD FROM THUNDERSTORMS...ESPECIALLY ON THURSDAY AFTERNOON AND FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Aug 3, 6:36 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
636 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST 3 S IUKA 37.68N 98.74W
08/03/2011 E70.00 MPH PRATT KS PUBLIC
0628 PM TSTM WND DMG 5 S IUKA 37.66N 98.74W
08/03/2011 PRATT KS PUBLIC
SHINGLES WERE TORN OFF THE ROOF OF A HOUSE AND A 2 INCH
DIAMETER TREE LIMB WAS BLOWN DOWN.
&&
GERARDLocal storm report, Aug 3, 6:42 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
642 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND DMG 3 S IUKA 37.69N 98.74W
08/03/2011 PRATT KS EMERGENCY MNGR
POWER POLES DOWN AT THE INTERSECTION OF HIGHWAY 281 AND
30TH STREET. ADDITIONAL POWER POLES DOWN WITHIN THE CITY
OF PRATT.
&&
MRUSSELLLocal storm report, Aug 3, 7:07 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
707 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 NW CAIRO 37.65N 98.55W
08/03/2011 E1.00 INCH PRATT KS EMERGENCY MNGR
&&
GERARDSpecial weather statement, Aug 3, 7:38 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 738 PM CDT WED AUG 3 2011 KSZ078-080-088-089-040130- CLARK-COMANCHE-FORD-KIOWA- 738 PM CDT WED AUG 3 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK...NORTHWESTERN COMANCHE...SOUTHEASTERN FORD AND SOUTHWESTERN KIOWA COUNTIES... AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BUCKLIN...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3778 9966 3746 9916 3726 9961 3742 9981 TIME...MOT...LOC 0038Z 216DEG 12KT 3744 9957 RUSSELL
Local storm report, Aug 3, 8:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND GST MEDICINE LODGE 37.29N 98.58W
08/03/2011 M66.00 MPH BARBER KS ASOS
&&
GERARDLocal storm report, Aug 3, 8:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
859 PM CDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 4 NW HAZELTON 37.13N 98.46W
08/03/2011 E65.00 MPH BARBER KS PUBLIC
LAWN FURNITURE AND BBQ GRILL WERE BLOWN ACROSS YARD.
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:38 PM CDT | Special Weather Statement | DDC | Kiowa | 52 min |
| Aug 3, 8:11 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 49 min |
| Aug 3, 8:42 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 48 min |
| Aug 3, 9:47 PM CDT | Special Weather Statement | DDC | Barton | 43 min |
| Aug 4, 5:49 PM CDT | Special Weather Statement | DDC | Ness | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.